Volume 8, issue 2 (2008)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 4, 1601–2143
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Exotic rational elliptic surfaces without $1$–handles

Kouichi Yasui

Algebraic & Geometric Topology 8 (2008) 971–996
Bibliography
1 A Akhmedov, B D Park, Exotic smooth structures on small $4$–manifolds arXiv:math/0701664
2 T Etgü, B D Park, Symplectic tori in rational elliptic surfaces, Math. Ann. 334 (2006) 679 MR2207879
3 R Fintushel, R J Stern, Six lectures on four $4$–manifolds arXiv:math/0610700
4 R Fintushel, R J Stern, Rational blowdowns of smooth $4$–manifolds, J. Differential Geom. 46 (1997) 181 MR1484044
5 R Fintushel, R J Stern, Double node neighborhoods and families of simply connected $4$–manifolds with $b^+=1$, J. Amer. Math. Soc. 19 (2006) 171 MR2169045
6 R E Gompf, Nuclei of elliptic surfaces, Topology 30 (1991) 479 MR1113691
7 R E Gompf, A I Stipsicz, $4$–manifolds and Kirby calculus, Grad. Studies in Math. 20, Amer. Math. Soc. (1999) MR1707327
8 C M Gordon, J Luecke, Knots are determined by their complements, J. Amer. Math. Soc. 2 (1989) 371 MR965210
9 J Harer, A Kas, R Kirby, Handlebody decompositions of complex surfaces, Mem. Amer. Math. Soc. 62 (1986) MR849942
10 K Kikuchi, Positive $2$–spheres in $4$–manifolds of signature $(1,n)$, Pacific J. Math. 160 (1993) 245 MR1233354
11 R Kirby, editor, Problems in low-dimensional topology, from: "Geometric topology (Athens, GA, 1993)", AMS/IP Stud. Adv. Math. 2, Amer. Math. Soc. (1997) 35 MR1470751
12 P Ozsváth, Z Szabó, On Park's exotic smooth four-manifolds, from: "Geometry and topology of manifolds", Fields Inst. Commun. 47, Amer. Math. Soc. (2005) 253 MR2189937
13 J Park, Seiberg-Witten invariants of generalised rational blow-downs, Bull. Austral. Math. Soc. 56 (1997) 363 MR1490654
14 J Park, Simply connected symplectic 4-manifolds with $b^+_2=1$ and $c^2_1=2$, Invent. Math. 159 (2005) 657 MR2125736
15 J Park, A I Stipsicz, Z Szabó, Exotic smooth structures on $\mathbb{CP}^2\#5\overline{\mathbb{CP}^2}$, Math. Res. Lett. 12 (2005) 701 MR2189231
16 R J Stern, Will we ever classify simply-connected smooth $4$–manifolds?, from: "Floer homology, gauge theory, and low-dimensional topology", Clay Math. Proc. 5, Amer. Math. Soc. (2006) 225 MR2249255
17 A I Stipsicz, Z Szabó, An exotic smooth structure on $\mathbb C\mathbb P^2\#6\overline\mathbb{C\mathbb P^2}$, Geom. Topol. 9 (2005) 813 MR2140993
18 C T C Wall, On the orthogonal groups of unimodular quadratic forms. II, J. Reine Angew. Math. 213 (1963/1964) 122 MR0155798
19 K Yasui, Exotic rational elliptic surfaces without $1$–handles II, in preparation
20 K Yasui, Small exotic rational surfaces without $1$– and $3$–handles, in preparation
21 K Yasui, An exotic rational surface without $1$– or $3$–handles, from: "Intelligence of low dimensional topology 2006", Ser. Knots Everything 40, World Sci. Publ. (2007) 375 MR2371749